# SDR UHLA201603230153

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 32,380 hours, 20,033 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Rt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ON CLIMBOUT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R & R RT INBD AFT FLAP IAW AMM 27-51-08.  PERFORMED MECHANICAL RIG AND ELECTRICAL RIG OF RT INBD FLAP IAW AMM 27-50-00.
